# SDR P2EA99036

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 877-887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL REPAIR AT BS 877 TO BS 887, STRINGER 19 LEFT TO STRINGER 20 LEFT.  REPAIRED FUSELAGE SKIN FROM BS 873 TO 889 BETWEEN STRINGER 19 LEFT TO STRINGER 21 LEFT PER COOPESA EO COO-SJO-99-0051RR DATED 1-20-00 AND BOEING FAX COO-SJO-99-0051RR DATED 1-19-99.  (M)
